ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

September 2015 , Volume 7 , Issue 3

Select all articles

Export/Reference:

Hypersymplectic structures on Courant algebroids
Paulo Antunes and Joana M. Nunes da Costa
2015, 7(3): 255-280 doi: 10.3934/jgm.2015.7.255 +[Abstract](752) +[PDF](335.7KB)
Two-component higher order Camassa-Holm systems with fractional inertia operator: A geometric approach
Joachim Escher and Tony Lyons
2015, 7(3): 281-293 doi: 10.3934/jgm.2015.7.281 +[Abstract](969) +[PDF](400.4KB)
Lie algebroids generated by cohomology operators
Dennise García-Beltrán, José A. Vallejo and Yurii Vorobiev
2015, 7(3): 295-315 doi: 10.3934/jgm.2015.7.295 +[Abstract](999) +[PDF](458.3KB)
Models for higher algebroids
Michał Jóźwikowski and Mikołaj Rotkiewicz
2015, 7(3): 317-359 doi: 10.3934/jgm.2015.7.317 +[Abstract](915) +[PDF](737.7KB)
The emergence of torsion in the continuum limit of distributed edge-dislocations
Raz Kupferman and Cy Maor
2015, 7(3): 361-387 doi: 10.3934/jgm.2015.7.361 +[Abstract](754) +[PDF](498.2KB)
A note on $2$-plectic homogeneous manifolds
Mohammad Shafiee
2015, 7(3): 389-394 doi: 10.3934/jgm.2015.7.389 +[Abstract](761) +[PDF](314.5KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]